MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200 SERVICE REPAIR
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3:02- the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported to vyaire medical a problem with the laptop 1200 ventilator regarding xdcr (transducer) fault while unit was on a patient.Furthermore, there was no patient harm reported associated with the event.The patient was swapped to another ventilator.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10 results of investigation: the suspect device was returned for investigation.Vyaire medical was able to verify the customer complaint.Vyaire received ltv 1200 p/n 18888-001-99 s/n (b)(6).A visual inspection of device was performed and found no indications of damage, misuse, or contamination.Ltv unit was connected to ac power source and powered on.Customer allegation was able to be confirmed as unit alarmed ¿xdcr¿ fault upon power up.System was restarted and an event trace and post was retrieved from system and reviewed.Post review showed no indications of malfunction.A review of event trace shows multiple xdcr faults starting at event trace 220 recorded on (b)(6) 2023.Proceeded to perform high and low transducer port leak tests.A calibrated validyne pressure meter cal id (b)(6) was used for leak test.50.5cmh2o was applied to high flow port and was found to be within specification measuring -0.7cmh2o in 1 minute (spec =1.0cmh2o/1min).Leak test was repeated for low flow port and was also found to be within specification measuring -0.6cmh2o.A solenoids test was performed, found all solenoids are activating and functioning properly.Proceeded to calibration of pressure transducers.Calibrations were all found pass and be within service manual specifications.System was restarted into user mode, xdcr fault persists.System was shut down; outer boots and rear weldment were removed to inspect internal components.A visual inspection of internals found no anomalies.Tubing was inspected for kinks or obstructions, no issues were found.Analog pcb was removed and replaced with a known good pcb.System was restarted and found xdcr fault was still present.Proceeded to remove power pcb p/n 27675-001 and replaced with a known good pcb.Original analog pcb was installed, and system was restarted.Xdcr fault is no longer present.System was allowed to run for an extended period and xdcr fault was no longer observed.The reported complaint was able to be verified and isolated to a faulty power pcb p/n 27675-001.Pcb was replaced with a known good pcb and was found to be functioning as intended.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18419214
Report Number2021710-2023-18581
Device Sequence Number7867129
Product Code CBK
UDI-Device Identifier00845873000364
UDI-Public(01)00845873000364
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200 SERVICE REPAIR
Device Catalogue Number18888-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown